Face rash as a result of Docetaxal chemo

  • 2 replies
  • 315 subscribers
  • 223 views

Hello and advice welcomed - I had my second Docetaxal on 10 May and 5 days later have a very red rash on my face which looks a little like sunburn - spike to my MDT team and they recommended antihistamine and a mild moisturiser. I got myself some antihistamine and E45 cream but nothing is changing and although not painful the rash is bothering me. Any tips or advice as I’m just worried this may get worse and feel very conscious about how it looks. Sorry as it seems so petty to ask. M

  • Hi there, please don't apologise, nothing is too small to ask on here and if it's bothering you then of course you want to try and get some answers. Unfortunately I haven't personally experienced this, but I did notice your post hasn’t had any replies yet, so my answer will bump you back to the top of the forum where I hope someone with the right experience will be along soon.

    You might also want to give the lovely folks at Macmillan a call as they might be able to help. The number is 0800 808 0000. Best wishes 

    Community Champion badge

  • Hi Shel1007, 

    I am sorry you are experiencing this. You may not need the advice anymore but I just saw your post. 

    I had something similar after my docetaxyl doses. I found the moisturisers/ cleaners from Jennifer Young very helpful. There is a cleanser/ moisturiser 2 in one that I used instead of my usual foam cleaner and a face serum that I used when I was experiencing that rash. It seemed to help, but I must admit there was always some mild redness around these days. But it was not bothering me at all. 

    And also wearing sunscreen every day, no matter if it pours, as you never know when the sun will sneak out in London

    Wishing you all the best in your journey!

    Christina